She has noticed a very strong change in the vascularity on her breasts, arms and legs. The veins show through the skin like a road map and very, very blue. It doesn't appear to be just in the areas where she has applied the topical because she doesn't put it on her chest at all. In addition, she has noticed that after applying the topical clobetasol it appears to cause the darker, more visible veins right through the skin... but, after a few minutes seems to subside... but, then after a few more minutes, comes back again. Could this be something that she should be concerned with?
Hi, i definitely think you should contact the Dr to ask about this. This medication can be affected by certain foods, natural remedies, as well as prescription meds, certain skin preparations (other than the clobetasol) and shouldn't really be used if there is already atrophy of the skin.
It probably isn't serious, but it isn't right!
- Clobetasol Information for Consumers
- Clobetasol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clobetasol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 1 answer
Posted 21 Mar 2015 • 1 answer
Posted 24 Jul 2016 • 0 answers
Posted 10 Jan 2017 • 2 answers
Posted 11 Dec 2017 • 0 answers